# SDR FDEA201609153264

- Difficulty date: September 15, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 58,061 hours, 22,031 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Loose
- Location: Sliding Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SLIDING WINDOW WILL NOT LOCK IN CLOSED  POSITION.   FOUND CAPTAIN'S SLIDING WINDOW HANDLE LOOSE CAUSING  LOCK FEATURE TO BE INOPERABLE.  RESECURED HANDLE  INTO POSITION.  WINDOW OPERATES NORMAL IAW MM  56-11-02-5-0.
